# SDR DALA2022012000400

- Difficulty date: January 20, 2022
- Submitted: January 20, 2022
- Operation: Air carrier
- Aircraft: N309US
- Make and model: Airbus A320-211
- Aircraft serial: 118
- Aircraft time: 91,708 hours, 42,222 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3209 NEED TO INSTALL SHIM UNDER LOWER HORIZONTIAL LEGS OF FRAME. CORRECTIVE ACTION: COMPLIED WITH PRI 596617-14 REV. 1. AND REV 2. (2092247)
